Thread: Var and upset stomach
11-05-2005, 06:16 PM #1
Var and upset stomach
Hey Bros....I am currently taking about 40mg of var per day spaced out in 10mg doses throughout the day. I am experiencing a very upset stomach that seems to come and go. Does anyone know if this could be related to liver function or is it probably just a side effect of the var?
11-05-2005, 06:40 PM #2
I always take orals with food.
11-05-2005, 06:49 PM #3
Shouldnt be liver issues, because Oxandrolone is known to be the least toxic of all 17-aa steriods . I agree with eggz...try with food. Also, var is suppose to have a negative impact on the GI tract, effecting some by an upset stomach. Looks like you may be getting this side-effect.
Last edited by Lunacy; 11-05-2005 at 06:51 PM.
11-05-2005, 07:01 PM #4
Thanks for the input guys.....It's is really a strange thing. I do not feel nauseous but it is rather like acid reflux. I do normally take with food but this does not seem to matter. I am taking QV for the first time. I have never taken vet drugs before and was thinking it may be a purity thing? Any chance of this do you think?
11-05-2005, 07:04 PM #5
I've heard of people chewing QV tabs because they are so compacted and dense. Perhaps you could try this. I don't know how the taste will be ?
11-05-2005, 07:58 PM #6Originally Posted by Eddie8
11-05-2005, 09:33 PM #7
11-05-2005, 10:03 PM #8
11-06-2005, 01:50 AM #9Originally Posted by topvega
11-06-2005, 08:44 AM #10Originally Posted by topvega
How old are you topvega? I wonder if this is age and condition related. I didnt experience this when in my mid 20's.
11-06-2005, 10:35 PM #11Originally Posted by Eddie8
11-06-2005, 10:40 PM #12Originally Posted by Eddie8
11-07-2005, 02:08 AM #13Junior Member
- Join Date
- Oct 2004
i got acid build up while on var.It eventually eases after the first week though,hang in there.
11-07-2005, 02:22 AM #14Originally Posted by Eddie8
11-07-2005, 02:23 AM #15
And its wierd casuse i have a sensitive stomach to things like vicodin,ibuprofen etc, but var and all that even with everclear on an empty stomach not eating all day never bothered me.
11-07-2005, 04:12 AM #16
IF they taste anything the liquid var i have when they are chewed - u are going to want to avoid doing that. the taste is horrendous.
but well worth it. and ive been aware of the upset stomach issues but im in week 3 and have had no issues at all which is good.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)